# SDR ZW0A0106504

- Difficulty date: August 9, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N406TW
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 2,670 hours, 2,342 cycles
- Engine: Rroyce BR700715A130
- Engine time: 2,670 hours, 2,342 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: E

## Discrepancy

AT 600 FEET IN DESCENT THE RT ENGINE PRODUCED SMOKE IN THE CABIN AND A PHYSICAL VIBRATION. ENGINE WAS SHUT DOWN. FOUND METAL IN THE TAIL PIPE.  CHANGED THE ENGINE.
